# SDR QXEA2022031500118

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 21,110 hours, 22,737 cycles
- System (JASC): 1100 · Placards and Markings
- Part: None
- Part number: 81152926101
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A REPORTS "LIFT HERE" STICKER LOCATED ON THE TYPE 2/3 EMER EXIT IS PEELING UP. REMOVED FROM SERVICE. REPLACED PLACARD PART #: 81152926-101 ON TYPE 2/3 DOOR AS REQUIRED. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
